# SDR ANCF2013011800144

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N969AV
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 20,186 hours, 3,134 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT MLG WOULD NOT RETRACT,  RETURNED TO DEPARTURE.  MAIN WHEEL NR 7 WITH TREAD MISSING IAW AMM 32-41-11 PB 401 CONF 00.  THE MAIN WHEEL NR 7 WAS R & R, TIRE PRESSURE 200 PSI.  RT MLG UNLOCK ACTUATOR HAS THE HOSE OTBD RT (PORT B) BROKEN, IAW AMM TASK 32-31-47-000 -801A AND AMM 32-31-47-400-801A.   RT MLG UNLOCK ACTUATOR WAS R & R.  RT INBD FLAP LOWER SURFACE BETWEEN RIBS 3 & 4, AND STRINGERS 6 & 9 THERE IS DENT (220MM X 433MM DEPTH 12.7MM). RT INBD FLAP LOWER SURFACE FROM REAR SPAR FASTENER ROW 150MM AND 100MM FROM RIB 4 THERE IS DENT.  RT INBD FLAP LOWER SURFACE 270MM FROM REAR SPAR (T/E AREA) AND 180 MM FROM RIB 4 THERE IS DENT.  RT MLG WHEEL WELL, REAR SPAR AT SUPPORT BRACKET, HYD LINES UP & DOWN PRESS ARE BENT.
